# SDR AALA980320

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIV-NUT ON AFT SIDE DOOR SILL FACET.  TREATED, PAINTED, AND PRIMED AREA PER SRM 51-21 VOL II.  DAMAGED AREA OK FOR SERVICE PER ESO 7349 DATED 2-10-98.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
